# SDR UF6A960306

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: F5113WW
- Condition: Failed
- Location: Cabin
- Part time: 8,027 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 5709 - FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR COMING FROM THE NR 2 OVERHEAD BIN ON LEFT SIDE.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB.  SYSTEM OPS CHECK GOOD.  (M)
